# SDR RRXA11051

- Difficulty date: July 5, 2000
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 87,870 hours, 30,853 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO RT WING NR 1 SLAT TRACK ATTACH FITTING AT STA XIS285, DAMAGE EXCEEDED LIMITATIONS IAW DC-10 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-10. FABRICATED PART AND INSTALLED IAW DC-8 SRM 57-10-00 FIG 31.
